# SDR ASAA9580248

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1164
- Part time: 14,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING A 15K CHECK, CORROSION WAS FOUND ON SKIN AT Y1164, X3, Z50.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW ASA E.A. 5330-01212.  TAC:  8795.  (X)
